All-optical logic devices with cascaded nonlinear couplers

Wang, Y., Wang, Z. and Bialkowski, M. E. (2000) All-optical logic devices with cascaded nonlinear couplers. Applied Optics, 39 23: 4143-4152.


Author Wang, Y.
Wang, Z.
Bialkowski, M. E.
Title All-optical logic devices with cascaded nonlinear couplers
Journal name Applied Optics   Check publisher's open access policy
ISSN 0003-6935
Publication date 2000
Sub-type Article (original research)
DOI 10.1364/AO.39.004143
Volume 39
Issue 23
Start page 4143
End page 4152
Total pages 10
Place of publication Amer, Washington
Publisher Optical Society of America
Collection year 2000
Language eng
Subject C1
291702 Optical and Photonic Systems
700302 Telecommunications
Q-Index Code C1

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Information Technology and Electrical Engineering Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 4 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Access Statistics: 57 Abstract Views  -  Detailed Statistics
Created: Tue, 10 Jun 2008, 10:57:25 EST